Discussions By Condition: Repiratory conditions

? acute bronchitis + voice hoarsness + muscle cramps

Posted In: Repiratory conditions 1 Replies
  • Posted By: Anonymous
  • January 13, 2008
  • 01:17 PM

im a 27 yr old medic working as a orthopedic resident in India.. i have been smoker since last 6yrs with progressive episodes of cold/sinusitis and cough through out the year since my early childhood . i had more than regular episodes of cough and cold last year which usually lasted for a couple of weeks.
2 + 1/2 months back i developed severe cold with productive( initially yellow colored then black brown colored , now no expectoration since 1month) cough. the cold symptoms subsided but then within 10 days i developed bouts of sudden cough usually associated with air hunger/ wheezing and occasionally vomiting after an episode. these symptoms progressively increased with multiple episodes during the day unlike only "morning episode" initially . My chest doc diagnosed me with wheezing bronchitis; said i had post-nasal discharge with severe chest ronchi ; advised me 1. nasal spray DUONASE - azelastine hydrochloride + fluticasone 2puffs twice daily( was discontinued after 1 month 2. SYNASMA - doxofylline 400mg B.D 3. SEROFLOW rotacap inhaler - salmeterol 50mcg + fluticasone250mcgs 2rotacaps B.D 4. antibiotic coverage ( which was been started at the start of symptoms and was revised several times to be discontinued since last 20 days. 5. DUOLIN rotacap inhalation 2 caps t.d.s - levosalbutamol 100mcgs + ipratropium bromide 40mcgs ( this was started 7 days back)
i had sympoms of voice hoarsness with throat irritation and acid refluxes for which i started on pantoprazole 40 mg twice without any absolute relief but significant reduction of symptoms
i had an episode of binge drinking with severe posterior pharyngeal wall/ uvula inflammation the morning after on 1/1/08 !!!! i stopped all inhalers and took NSAIDs for 2 days with pantoprazole drugs
My treatment was revised with advice for addition of DUOLIN and discontinuation of antibiotics and DUONASE .
i had been experiencing occasional muscle cramps in the upper limbs and back since last 20 days but has progressively increased since last 4 days with severe constant pain in upper limbs ,back and neck . pain is so severe to incapacitate me . I had taken 3 tabs of potassium citrate 540mgs since yesterday at regular intervals with vitamin- e supplements .
now i have occasional minimal cough with air hunger twice or as a lone episode with throat irritation / hoarseness / weakness / muscle cramps
what should i do??? help me please doctors

Reply Flag this Discussion

1 Replies:

  • I seem to be having alot of the same symptoms. I cant find any relief either. Please let me know if you come across a diagnosis.THANK YOU and GOOD LUCK!!
    lmhclark 1 Replies
    • August 20, 2008
    • 11:46 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?